# SDR IPXA09855473

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 577331153
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS 1600 TO 1657 BETWEEN LONGERON 31R AND 32R AT INTERNAL DOUBLER AREAS HAS NUMEROUS OVERSIZED HOLES.  REPAIR PER REO-G127714 REV E EO DC8-5320-33030-B.
